Volume 8, Issue 6
Strong Convergence Analysis of Split-Step θ-Scheme for Nonlinear Stochastic Differential Equations with Jumps

Xu Yang and Weidong Zhao


Adv. Appl. Math. Mech., 8 (2016), pp. 1004-1022.

Preview Full PDF BiBTex 2 269
  • Abstract

In this paper, we investigate the mean-square convergence of the split-step θ-scheme for nonlinear stochastic differential equations with jumps. Under some standard assumptions, we rigorously prove that the strong rate of convergence of the splitstep θ-scheme in strong sense is one half. Some numerical experiments are carried out to assert our theoretical result.

  • History

Published online: 2018-05

  • Keywords

  • AMS Subject Headings

  • Cited by